# SDR UALA2009041301047

- Difficulty date: April 10, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 22,634 hours, 10,113 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN F/A IN AFT JUMP SEAT DETECTED SMOKE.  ODOR WENT AWAY UPON TURNING OFF ALL CHILLERS.  RAN CHILLERS, COFFEEMAKERS AND OVENS IN AFT GALLEY FOR 20 MINUTES, NO SMELL NOTED.  ALSO CHECKED WATER HEATERS IN AFT LAVS, NO ODOR NOTED.  NO FURTHER MAINT ACTION REQUIRED.
